# SDR SWIA2021091360893

- Difficulty date: June 20, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1002-1044
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N170PQ-7319. AFT CARGO DOOR FUSELAGE STATION FS 1044.74 TO 1002.26, UPPER RIGHT HAND SIDE OF THE AFT CARGO DOOR 7 1/2 INCHES FROM THE AFT EDGE OF THE CARGO DOOR. IF DAMAGE IS REWORKED, OR WITHIN ACCEPTABLE LIMITS, ELIMINATE EVIDENCE USING STANDARD AIRCRAFT PRACTICES.      (C-CHECK RO 9/8/2021)    DRESSED BACK DISCREPANT DENT ON AFT CARGO DOOR FS1044.74-1002.26 ELIMINATING EVIDENCE REF. REO 690-52-31-071 REV. -- DATED 2021-07-21, ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
